# SDR AALA2018072759010

- Difficulty date: July 24, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 63,026 hours, 23,898 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL AUTO FEED FAULT DURING DESCENT,  RESULTED IN THE LEFT CENTER FUEL PUMP INOPERATIVE,  THEN RIGHT CENTER PUMP INOPERATIVE ON ECAM WITH CENTER FUEL TANK EMPTY.  MAINTENANCE ACCOMPLISHED A FUNCTIONAL CHECK OF THE CENTER TANK FUEL CONTROL IN MANUAL AND AUTO CONTROL MODES IAW AMM 28-21-00-720-001, AND PERFORMED SATISFACTORY OPS CHECK.
